Annali di Matematica Pura ed Applicata
This journal publishes articles on virtually any subject of pure and applied mathematics, authored by scientists of all nationalities. Articles must be original and written in one of the following languages: English, French, German and Italian. Articles should be sent to Fondazione Annali di Matematica Pura ed Applicata. Details about article submission appear in 'Instructions to Authors'. History This journal, the oldest scientific periodical in Italy, was originally edited by Barnaba Tortolini and Francesco Brioschi and has appeared since 1850. Nowadays it is managed by a nonprofit organization, the Fondazione Annali di Matematica Pura ed Applicata, c.o. Dipartimento di Matematica 'U. Dini', viale Morgagni 67A, 50134 Firenze, Italy (phone +39 055 4237 111, fax +39 055 4222 695, e-mail firstname.lastname@example.org). A board of Italian university professors governs the Fondazione and appoints the editors of the journal, whose responsibility it is to supervise the refereeing process. The names of governors and editors appear on the front page of each issue. Their addresses appear at the end of each issue. The publication of the journal is in its fourth series: - The first series, published in Rome between 1850 and 1866, comprised 15 volumes, now unavailable. - The second series, published in Milan between 1867 and 1897, comprised 26 volumes, a few of which are still available. In 1904, a general index of the first and second series was published. - The third series, published in Milan between 1898 and 1922, comprised 31 volumes, some of which are still available. - Volumes 1 to 179 of the fourth series were published in Bologna between 1923 and 2000. Volumes 1 to 76 are out of print. Beginning with volume 180, the journal continues to be published in Heidelberg. Facsimile reprints of the back volumes are available , - interested people may address the Fondazione Annali di Matematica.
193 Volumes 236 Issues 4,879 Articles available from 1858 - 2014Browse Volumes & Issues
This journal has been published since 1858 in 4 series: (1858 - 1865), (1867 - 1897), (1898 - 1922), and (1923-present).
- Journal Title
- Annali di Matematica Pura ed Applicata
- Volume 1 / 1858 - Volume 193 / 2014
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.